# SDR SWIA201541050

- Difficulty date: March 25, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 303-305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R AT FS 303 - 305.  BLENDED  AND IS FOUND TO BE OUT OF LIMITS IAW SRM.
